DOI 10.1016/j.thromres.2025.109280
Danaparoid failure in heparin-induced thrombocytopenia due to acquired antithrombin deficiency: A case report.
Аннотация
Heparin-induced thrombocytopenia (HIT) is a severe immunological adverse effect of heparin therapy, characterized by thrombocytopenia and unpredictable thromboembolic complications. Rapid discontinuation of heparin and replacement by an alternative anticoagulant such as danaparoid is mandatory. We report the case of a 45-year-old woman with uterine sarcoma and acute HIT, who experienced treatment failure with danaparoid. Despite danaparoid dosage escalation, anti-Xa activity remained subtherapeutic, resulting in clinical deterioration. Acquired antithrombin (AT) deficiency in the context of cancer and HIT -associated disseminated intravascular coagulation was then diagnosed. The administration of AT concentrate corrected AT levels thereby restoring therapeutic anti-Xa levels. This is the first reported case of danaparoid failure due to a documented AT deficiency demonstrating the potential efficacy of AT supplementation in this context. This case highlights the importance of monitoring AT levels in HIT patients when danaparoid activity is below the therapeutic range despite adjusted dosing.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.